MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259052A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 12th september, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated the rubber gasket fell off.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated the rubber gasket fell off.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The information provided does not indicate whether the device was being used for patient treatment or diagnosis at the time of the incident.Root cause analysis was performed by the subject matter expert.It was detected that a peripheral seal is missing on a powerled ii 700 light head.The cause is unknown, no more detail was provided.To prevent any incident the powerled ii instruction for use ¿ifu 01811¿ mentions: ¿the product must not be modified in any way without the prior written consent of getinge¿.¿check that the lighthead gaskets are in the proper position and in good condition¿ getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of d4 catalog # and unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 version or model # ard569201917.Corrected d4 version or model # ardpwt259052a.Previous d4 catalog # ard569201917.Corrected d4 catalog # blank.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name powerled ii.Corrected d1 brand name maquet powerled ii.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20321170
Report Number9710055-2024-0000535
Device Sequence Number20834535
Product Code FTD
UDI-Device Identifier03700712416379
UDI-Public(01)03700712416379
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT259052A
Device Catalogue NumberARD569201917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown